Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 164, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 24, 2011, 6:50 PM CDT for Rogers County, Tulsa County, Oklahoma. It was in force for 25 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2011, 6:50 PM CDT (23:50 UTC)
- Expired
- Apr 24, 2011, 7:15 PM CDT
- In force
- 25 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Rogers County, OK, Tulsa County, OK
The radar
The Tulsa radar (KINX), 22 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 6:51 PM CDT | HAIL 1 | Owasso, OK | |
| Apr 24, 6:52 PM CDT | HAIL 1.5 | 1 E Owasso, OK | |
| Apr 24, 6:53 PM CDT | HAIL 1.75 | 3 E Owasso, OK | 1 MILE EAST OF THE TULSA AND ROGERS COUNTY LINE. |
| Apr 24, 6:56 PM CDT | HAIL 1.75 | Collinsville, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 2:28 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.8 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 495 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
323
WUUS54 KTSA 242350
SVRTSA
OKC131-143-250015-
/O.NEW.KTSA.SV.W.0164.110424T2350Z-110425T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
650 PM CDT SUN APR 24 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ROGERS COUNTY IN NORTHEAST OKLAHOMA
NORTHERN TULSA COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 715 PM CDT
* AT 645 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OWASSO...
MOVING NORTHEAST AT 45 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
VERDIGRIS...COLLINSVILLE...CLAREMORE...OOLOGAH...TALALA AND FOYIL.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 230 AND 252.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3644 9542 3643 9543 3625 9562 3614 9586
3627 9598 3660 9569
TIME...MOT...LOC 2350Z 224DEG 40KT 3627 9582
$$3 follow-up statements
621
WWUS54 KTSA 242355
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
655 PM CDT SUN APR 24 2011
OKC131-143-250015-
/O.CON.KTSA.SV.W.0164.000000T0000Z-110425T0015Z/
ROGERS OK-TULSA OK-
655 PM CDT SUN APR 24 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
NORTHEASTERN TULSA AND ROGERS COUNTIES...
AT 654 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OWASSO...
MOVING NORTHEAST AT 50 MPH. THIS STORM HAS A HISTORY OF PRODUCING
HAIL TO THE SIZE OF HAIL TO THE SIZE OF GOLF BALLS IN OWASSO.
STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CLAREMORE...OOLOGAH...TALALA...FOYIL AND BUSHYHEAD.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 243 AND 252.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
LARGE DESTRUCTIVE HAIL. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND SHELTER
IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 3644 9542 3643 9543 3625 9562 3618 9582
3630 9592 3660 9569
TIME...MOT...LOC 2355Z 226DEG 42KT 3630 9576
$$320
WWUS54 KTSA 250001
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
701 PM CDT SUN APR 24 2011
OKC143-250011-
/O.CAN.KTSA.SV.W.0164.000000T0000Z-110425T0015Z/
TULSA OK-
701 PM CDT SUN APR 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TULSA COUNTY IS
CANCELLED...
THE STORM HAS MOVED OUT OF THE COUNTY AND THEREFORE THE WARNING HAS
BEEN CANCELLED.
LAT...LON 3644 9542 3627 9561 3622 9572 3636 9581
3660 9569
TIME...MOT...LOC 0001Z 232DEG 44KT 3634 9569
$$
OKC131-250015-
/O.CON.KTSA.SV.W.0164.000000T0000Z-110425T0015Z/
ROGERS OK-
701 PM CDT SUN APR 24 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
ROGERS COUNTY...
AT 659 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLAREMORE...
MOVING NORTHEAST AT 50 MPH. THIS STORM HAS A HISTORY OF PRODUCING
HAIL TO THE SIZE OF GOLF BALLS NEAR OWASSO.
STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CLAREMORE...OOLOGAH...TALALA...FOYIL AND BUSHYHEAD.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 244 AND 252.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
LARGE DESTRUCTIVE HAIL. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND SHELTER
IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 3644 9542 3627 9561 3622 9572 3636 9581
3660 9569
TIME...MOT...LOC 0001Z 232DEG 44KT 3634 9569
$$029
WWUS54 KTSA 250013
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
713 PM CDT SUN APR 24 2011
OKC131-250023-
/O.EXP.KTSA.SV.W.0164.000000T0000Z-110425T0015Z/
ROGERS OK-
713 PM CDT SUN APR 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR ROGERS COUNTY EXPIRES AT 715
PM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM CDT.
LAT...LON 3644 9542 3627 9561 3622 9572 3636 9581
3660 9569
TIME...MOT...LOC 0013Z 232DEG 44KT 3643 9554
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 6:01 PM CDT, 49 minutes earlier.
Area forecast discussion, Apr 24, 6:01 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
601 PM CDT SUN APR 24 2011
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
LINE OF TRAINING CONVECTION HAS DEVELOPED ALONG THE FRONTAL
SURFACE FROM MLC TO FYV. LINE HAS SLOWLY BEEN SAGGING
SOUTHWARD...BUT MLC/FYV/FSM SHOULD SEE HEAVY RAIN IN TS THROUGH
MUCH OF THE FIRST 6 HOURS OF THE TAF. NEAR SEVERE WIND GUSTS MAY
OCCUR DURG THE TIME FRAME OF ABOUT 2315Z THROUGH 0030Z AT FSM.
ADDITIONAL SHRA/TSRA WILL BE LIKELY THROUGH THE NIGHT AT ALL
TERMINALS. FRONT WILL MOVE NORTHWARD BY TOMORROW...BRINGING
SOUTHERLY WINDS AND LIFTING CIGS TO THE TERMINALS. ADDITIONAL TSRA
WILL BE POSSIBLE AS THE FRONT MOVES SOUTH AGAIN TOWARD THE END OF
THE VALID TAF PERIOD.
&&
.PREV DISCUSSION... /ISSUED 318 PM CDT SUN APR 24 2011/
DISCUSSION...
MODERATE TO HEAVY SHOWERS AND THUNDERSTORMS HAVE MOVED ACROSS MOST
OF THE REGION THROUGHOUT THE DAY TODAY. A BROAD... CONTINUOUS
SWATH OF 3 TO 6 INCH RAINFALL TOTALS LIES FROM WESTERN CREEK AND
OKFUSKEE COUNTIES IN EAST CENTRAL OKLAHOMA TO NORTHERN BENTON AND
CARROLL COUNTIES IN NORTHWEST ARKANSAS. THE WEATHER REGIME THAT
HAS PRODUCED THIS ACTIVITY IS EXPECTED TO CONTINUE THROUGH
MONDAY... WITH THE STATIONARY FRONTAL BOUNDARY CONTINUING TO BE
THE FOCUS FOR HEAVY RAINFALL. SOIL HAS BECOME SATURATED AND AS
RAINFALL TOTALS CONTINUE TO ADD UP... FLOODING ISSUES WILL BECOME
MORE NUMEROUS ACROSS THE REGION.
AN UPPER LOW WILL FINALLY MOVE ACROSS THE CENTRAL PLAINS MONDAY INTO
TUESDAY... WHICH WILL GIVE THE PERSISTENT STATIONARY FRONT A PUSH TO
THE SOUTHEAST. HOWEVER... UNSTABLE CONDITIONS WILL CONTINUE TO
RESIDE ALONG AND SOUTH OF THE FRONT. WITH THE INCREASED UPPER AND
LOWER LEVEL DYNAMICS... CHANCES FOR SEVERE STORMS ACROSS OUR
SOUTHEASTERN COUNTIES ARE EXPECTED TO INCREASE GREATLY MONDAY AFTERNOON
AND EVENING.
TUESDAY SHOULD PROVIDE A BRIEF RESPITE FROM THE NEARLY CONTINUOUS
THUNDERSTORM AND RAINFALL ACTIVITY. HOWEVER... MODELS HAVE BEEN
CONSISTENT IN SWINGING ONE FINAL LOBE OF THE DEPARTING UPPER LOW
PRESSURE SYSTEM ACROSS THE REGION LATE TUESDAY. THIS LOBE
AND ASSOCIATED VORT MAX WILL QUICKLY GENERATE A SURFACE FRONT THAT
WILL SWING THROUGH THE REGION... INTERACTING WITH THE REMAINING LOW
LEVEL MOISTURE TO PRODUCE ANOTHER ROUND OF CONVECTIVE STORMS LATE
TUESDAY INTO WEDNESDAY.
LESS CLOUDINESS... WARMER TEMPERATURES... AND A MORE TRANQUIL
WEATHER PATTERN IS EXPECTED FROM THURSDAY INTO NEXT WEEKEND.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ055-OKZ056-OKZ057-
OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ074-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
AVIATION...22Hazardous weather outlook, Apr 24, 5:00 PM CDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT SUN APR 24 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT SUN APR 24 2011
...SIGNIFICANT SEVERE WEATHER...FLASH FLOODING AND RIVER FLOODING
FOR THE NEXT FEW DAYS...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS EVENING AND OVERNIGHT.
TORNADO.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...CRITICAL.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTHWEST ARKANSAS AND EAST CENTRAL OKLAHOMA.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
A STATIONARY BOUNDARY REMAINS DRAPED ACROSS SOUTHEASTERN OKLAHOMA
INTO THE ARKANSAS RIVER VALLEY LATE THIS AFTERNOON...WITH ONGOING
THUNDERSTORMS GENERALLY ALONG AND NORTH OF THE FRONT. A FEW OF THESE
STORMS COULD BECOME SEVERE INTO THE EVENING HOURS...WITH LARGE HAIL
AND DAMAGING WINDS POSSIBLE. ADDITIONAL THUNDERSTORMS MAY MOVE INTO
OR DEVELOP IN THE WARM SECTOR ACROSS SOUTHEAST OKLAHOMA INTO THE
EVENING...WHERE CAP STRENGTH REMAINS MINIMIZED. ANY STORM THAT
DEVELOPS NEAR OR ON THE BOUNDARY COULD POSE A TORNADO THREAT...AT
LEAST INTO THE EARLY TO MID EVENING.
HEAVY RAINFALL WILL BE A MAJOR CONCERN THIS EVENING AND THROUGH THE
OVERNIGHT HOURS...WITH SHOWERS AND THUNDERSTORMS CONTINUING AS THE
LOW-LEVEL JET STRENGTHENS. WIDESPREAD 2 TO 3 INCH RAINFALL HAS
OCCURRED OVER THE PAST 24 HOURS...WITH LOCAL AMOUNTS AROUND 4 TO 5
INCHES IN PARTS OF NORTHWEST ARKANSAS AND EAST CENTRAL OKLAHOMA.
TRAINING OF THUNDERSTORMS WILL EASILY RESULT IN AN ADDITIONAL INCH
OR TWO OF RAIN OVERNIGHT...RESULTING IN FLASH FLOODING AND PROLONGED
PERIODS OF AREAL AND RIVER FLOODING ACROSS THE REGION. SEVERAL AREA
RIVERS...ESPECIALLY IN THE ILLINOIS RIVER BASIN...WILL REMAIN IN
FLOOD INTO EARLY NEXT WEEK.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. EMERGENCY
MANAGERS AND LAW ENFORCEMENT AGENCIES SHOULD MONITOR ANY AREAS
THAT ARE PRONE TO FLOODING...AND BE PREPARED TO TAKE APPROPRIATE
ACTION.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY AND TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN
POTENTIAL AND HIGH WIND POTENTIAL.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
EXTENDED DISCUSSION...
THE THREAT FOR SEVERE WEATHER AND HEAVY RAIN WILL CONTINUE INTO
TUESDAY BEFORE FINALLY EXITING TO THE SOUTH AND EAST TUESDAY
NIGHT INTO WEDNESDAY. SEVERE WEATHER WILL BE POSSIBLE MONDAY
AFTERNOON/EVENING AND AGAIN TUESDAY AFTERNOON/EVENING AS A SERIES
OF UPPER LEVEL DISTURBANCES MOVE ACROSS THE PLAINS. THERE WILL BE
THE POTENTIAL FOR TORNADOES...LARGE HAIL AND DAMAGING WINDS WITH
BOTH ROUNDS OF SEVERE WEATHER. THE BEST CHANCES FOR TORNADOES WILL
BE ACROSS SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.
HEAVY RAIN AND FLOODING WILL BE A MAJOR CONCERN MONDAY AND
TUESDAY AS THE GROUND HAS BECOME MORE SATURATED. FURTHER DETAILS
SEE THE FLASH FLOOD WATCH /OKCFFATSA/ THAT HAS BEEN POSTED THROUGH
MONDAY NIGHT FOR PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR SEVERAL
ROUNDS OF SEVERE WEATHER AND HEAVY FLOODING RAINS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Apr 24, 6:11 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
611 PM CDT SUN APR 24 2011
OKZ073-075-242345-
LATIMER OK-PITTSBURG OK-
611 PM CDT SUN APR 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
EASTERN PITTSBURG AND WESTERN LATIMER
AT 612 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BACHE...MOVING
EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...WILBURTON...HIGGINS...DAMON...GOWEN...HARTSHORNE...
HAILEYVILLE...DOW...BACHE AND ALDERSON.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3478 9570 3503 9569 3507 9535 3506 9535
3506 9531 3475 9528
TIME...MOT...LOC 2312Z 265DEG 32KT 3491 9563Local storm report, Apr 24, 6:18 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
618 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM FLASH FLOOD PROCTOR 35.97N 94.78W
04/24/2011 ADAIR OK EMERGENCY MNGR
BARON FORK CREEK OUT OF ITS BANKS AND FLOODING HIGHWAY
62.
&&
SFPLocal storm report, Apr 24, 6:19 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
619 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM FLASH FLOOD CHECOTAH 35.47N 95.52W
04/24/2011 MCINTOSH OK EMERGENCY MNGR
CHECOTAH MIDDLE SCHOOL BUILDINGS BEING FLOODED.
&&
SFPSpecial weather statement, Apr 24, 6:24 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
624 PM CDT SUN APR 24 2011
ARZ010-019-020-029-250000-
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-WASHINGTON AR-
624 PM CDT SUN APR 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHEASTERN WASHINGTON AND CRAWFORD
IN WEST CENTRAL ARKANSAS
NORTHERN SEBASTIAN AND WESTERN FRANKLIN
AT 624 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES WEST OF NATURAL DAM TO CEDARVILLE TO 5 MILES
WEST OF MILL CREEK...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THESE STORMS INCLUDE...PLEASANT HILL...MILL CREEK...
PINEY...UNIONTOWN...CONCORD...BIDVILLE...MULBERRY...VESTA...TONEY...
LONELM...CRAVENS...JETHRO...FERN...FORT SMITH...BARLING...LAVACA...
CENTRAL CITY...WINSLOW...MOUNTAINBURG...VAN BUREN...ALMA...
CEDARVILLE...NATURAL DAM...CHESTER...KIBLER...SHIBLEY...FURRY...
DYER...FIGURE FIVE...RUDY...LEE CREEK...LOCKE AND MOUNT GAYLER.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3534 9401 3528 9443 3554 9444 3573 9448
3587 9399 3578 9395 3576 9396 3576 9394
3561 9388
TIME...MOT...LOC 2324Z 260DEG 38KT 3566 9438 3555 9432
3535 9447Special weather statement, Apr 24, 6:42 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
642 PM CDT SUN APR 24 2011
OKZ060-061-250015-
ROGERS OK-TULSA OK-
642 PM CDT SUN APR 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN ROGERS AND NORTHEASTERN TULSA
AT 642 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER TULSA...MOVING
NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...TULSA...CLAREMORE...CATOOSA...VERDIGRIS...OWASSO AND
COLLINSVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3649 9575 3619 9552 3617 9563 3617 9576
3614 9577 3610 9591 3622 9600
TIME...MOT...LOC 2342Z 233DEG 35KT 3615 9591Local storm report, Apr 24, 6:47 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
647 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLASH FLOOD WESTVILLE 35.99N 94.57W
04/24/2011 ADAIR OK LAW ENFORCEMENT
SEVERAL WATER RESCUES UNDERWAY DUE TO HIGH WATER NEAR
WESTVILLE AND WATTS
&&
MATThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 8:43 PM CDT | River Flood Warning | TSA | Cherokee | 4 days |
| Apr 23, 8:59 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 33 min |
| Apr 23, 9:18 PM CDT | Special Weather Statement | TSA | Okfuskee | 42 min |
| Apr 23, 9:19 PM CDT | Special Weather Statement | TSA | McIntosh | 41 min |
| Apr 23, 9:42 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 29 min |
| Apr 23, 9:44 PM CDT | Special Weather Statement | TSA | Cherokee | 46 min |
| Apr 23, 9:57 PM CDT | Special Weather Statement | TSA | Creek | 48 min |
| Apr 23, 10:13 PM CDT | Special Weather Statement | TSA | Tulsa | 47 min |
| Apr 23, 10:22 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Tulsa | 38 min |
| Apr 23, 10:36 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 39 min |
| Apr 23, 10:41 PM CDT | Special Weather Statement | TSA | Muskogee | 34 min |
| Apr 23, 10:50 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 29 min |
| Apr 23, 10:57 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 63 min |
| Apr 23, 11:07 PM CDT | Special Weather Statement | TSA | Creek | 53 min |
| Apr 23, 11:17 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, McIntosh, Muskogee, Sequoyah, Wagoner | 5 hr |
| Apr 23, 11:32 PM CDT | Wind Advisory | TSA | Choctaw, Haskell, Latimer, Pittsburg, Pushmataha | 4 hr |
| Apr 24, 1:50 AM CDT | Special Weather Statement | TSA | Creek | 25 min |
| Apr 24, 2:23 AM CDT | River Flood Warning | TSA | Cherokee | 36 hr |
| Apr 24, 4:44 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 61 min |
| Apr 24, 5:34 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 41 min |
| Apr 24, 6:16 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore | 44 min |
| Apr 24, 9:12 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Sequoyah | 93 min |
| Apr 24, 3:18 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Creek, Delaware, McIntosh, Muskogee and 4 more | 6 hr |
| Apr 24, 4:44 PM CDT | Special Weather Statement | TSA | Pittsburg | 31 min |
| Apr 24, 5:02 PM CDT | Special Weather Statement | TSA | Muskogee | 28 min |
| Apr 24, 5:16 PM CDT | Tornado Warning | TSA | Haskell, Latimer, Pittsburg | 44 min |
| Apr 24, 5:31 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Haskell, Muskogee, Sequoyah | 44 min |
| Apr 24, 5:47 PM CDT | Tornado Warning | TSA | Haskell, LeFlore, Sequoyah | 32 min |
| Apr 24, 5:58 PM CDT | Special Weather Statement | TSA | Osage | 47 min |
| Apr 24, 5:59 PM CDT | Special Weather Statement | TSA | Creek, Tulsa | 46 min |
| Apr 24, 6:05 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 55 min |
| Apr 24, 6:11 PM CDT | Special Weather Statement | TSA | Latimer | 34 min |
| Apr 24, 6:13 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 32 min |
| Apr 24, 6:16 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 44 min |
| Apr 24, 6:21 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 39 min |
| Apr 24, 6:29 PM CDT | Areal Flood Advisory | TSA | LeFlore, Sequoyah | 61 min |
| Apr 24, 6:42 PM CDT | Special Weather Statement | TSA | Rogers | 33 min |
| Apr 24, 6:48 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more | 6 hr |
| Apr 24, 6:48 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 42 min |
| Apr 24, 6:52 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 53 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.